# SDR YENA2024031900431

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 32,144 hours, 10,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 2-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EVIDENCE OF REWORK EXTERNAL SKIN LOC BTW FR 2 TO FR 3 LOWER FUSELAGE I .A.W AIRCRAFT DAMAGE RECONCILIATION; (RESOLVED ON W/O: 1291299 TASKCARD: NR-00009) WORK ACCOMPLISHED ON AEROMAN 2024 - 149680 W/O:2024 115/1 EVALUATED REWORK ON EXTERNAL SKIN LOC. BTW FR2 TO FR3 LOWER FUSELAGE AND FOUND WITHIN ALLOWABLE  DAMAGE LIMITS IAW A321 SRM 53-11-11-283-011. THIS REPAIR IS CATEGORY B INSPECTION REQUIRED THRESHOLD FROM TIME ADL/ REPAIR EMBODIMENT AT 60,000FC/ 120,000FH IAW A321 SRI 53-11-11-205-027. FUR-A321-53-01210.
